Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   IRANIAN JOURNAL OF SCIENCE AND TECHNOLOGY TRANSACTION A- SCIENCE   FALL 2006 , Volume 30 , Number A3; Page(s) 363 To 367.
 
Paper: 

SOME MAXIMAL INEQUALITIES FOR RANDOM VARIABLES AND APPLICATIONS (RESEARCH NOTE)

 
 
Author(s):  AMINI MORTEZA*, BOZORGNIA A.A.GH.
 
* DEPARTMENT OF STATISTICS, FERDOWSI UNIVERSITY, MASHHAD, I.R. OF IRAN
 
Abstract: 

In this paper, we extend some famous maximal inequalities and obtain strong laws of large numbers for arbitrary random variables by use of these inequalities and martingale techniques.

 
Keyword(s): KOLMOGOROVE'S INEQUALITY, HAJEK-RENYI INEQUALITY, STRONG LAW OF LARGE NUMBERS, MARTINGALE
 
 
References: 
  • Not Registered.
  •  
  •  
 
Citations: 
  • Not Registered.
 
+ Click to Cite.
APA: Copy

AMINI, M., & BOZORGNIA, A. (2006). SOME MAXIMAL INEQUALITIES FOR RANDOM VARIABLES AND APPLICATIONS (RESEARCH NOTE). IRANIAN JOURNAL OF SCIENCE AND TECHNOLOGY TRANSACTION A- SCIENCE, 30(A3), 363-367. https://www.sid.ir/en/journal/ViewPaper.aspx?id=101691



Vancouver: Copy

AMINI MORTEZA, BOZORGNIA A.A.GH.. SOME MAXIMAL INEQUALITIES FOR RANDOM VARIABLES AND APPLICATIONS (RESEARCH NOTE). IRANIAN JOURNAL OF SCIENCE AND TECHNOLOGY TRANSACTION A- SCIENCE. 2006 [cited 2021June23];30(A3):363-367. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=101691



IEEE: Copy

AMINI, M., BOZORGNIA, A., 2006. SOME MAXIMAL INEQUALITIES FOR RANDOM VARIABLES AND APPLICATIONS (RESEARCH NOTE). IRANIAN JOURNAL OF SCIENCE AND TECHNOLOGY TRANSACTION A- SCIENCE, [online] 30(A3), pp.363-367. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=101691.



 
  pdf-File
Persian Abstract Yearly Visit 57
 
 
Latest on Blog
Enter SID Blog